Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Body producing too much protein and affecting muscles making body weaker. Treatment?

User rating for this question
Very Good
Answered by

Spine Surgeon
Practicing since : 2002
Answered : 102 Questions
My body is producing to much protein and is attacking my muscles and making me weak. What is this?
Posted Fri, 13 Apr 2012 in Bones, Muscles and Joints
Answered by Dr. Krishna Kumar 11 hours later

Thank you for posting your query and sharing your problem with me.

I see that you had undergone sleeve surgery and no longer diabetic; but you are in pain.

First of all let me know if you had done the following tests and if so, the results of them.
Serum uric acid, Vit D, PTH (Parathyroid Hormone), Vit B12 levels, CPK or CK Enzyme levels, Thyroid function tests, cortisol. All these tests will help to arrive at a conclusion of the cause, so that appropriate treatment can be initiated. You can get these tests done, if not done before under your physician's guidance.

Have you undergone EMG (Electromyelography) and NCV (Nerve conduction studies) tests. EMG will point to any abnormality in muscle itself. NCV helps to rule out the pathology in nerve supplying those weak muscles.

Please update me on this and we shall discuss further.

Awaiting your reply.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor